# SDR SWIA201437143

- Difficulty date: April 2, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE FUSELAGE VERTICAL STIFFENER HAS CRACK AT RADIUS AT BS 461, RT SIDE.  C-CHECK, R & R VERTICAL STIFFENER IAW SRM.
